Title: Jacobi-type algorithms for ldu and cholesky factorization
Authors: Moonen, Marc ×
Van Dooren, P
Vandewalle, Joos #
Issue Date: Sep-1991
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of parallel and distributed computing vol:13 issue:1 pages:111-117
ISSN: 0743-7315
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science